CaltechAUTHORS
  A Caltech Library Service

The Hamiltonian Structure of Nonlinear Elasticity: The Material and Convective Representations of Solids, Rods, and Plates

Simo, Juan C. and Marsden, Jerrold E. and Krishnaprasad, P. S. (1988) The Hamiltonian Structure of Nonlinear Elasticity: The Material and Convective Representations of Solids, Rods, and Plates. Archive for Rational Mechanics and Analysis, 104 (2). pp. 125-183. ISSN 0003-9527. http://resolver.caltech.edu/CaltechAUTHORS:20100915-111233620

[img]
Preview
PDF - Updated Version
See Usage Policy.

198Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100915-111233620

Abstract

No Abstract


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF00251673 DOIUNSPECIFIED
Additional Information:© 1988, SpringerLink. Version: July 19, 1995. Communicated by S. Antman.
Record Number:CaltechAUTHORS:20100915-111233620
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100915-111233620
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19971
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:15 Sep 2010 18:30
Last Modified:26 Dec 2012 12:25

Repository Staff Only: item control page